# SDR 97ZZZX3416

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45052
- Make and model: Piper PA-31-350
- Aircraft serial: 318152063
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND, GREEN LIGHTS FOR LT MLG AND NLG.  RED INTRANSIT LIGHT STAYED ON.  CYCLED GEAR UNTIL 3 GREEN.  LANDED, FOUND FORWARD HINGE ON RT INNER GEAR DOOR BROKEN.  PART NUMBER IS IMPROVED VERSION THAT TERMINATES REPETITIVE AD.
